# SDR TSAA0233219

- Difficulty date: October 29, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 3 AND NR 6 FLOOR EMERGENCY LIGHT BATTERY PACK DUE TO INOPERATIVE. OP CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
